# SDR 97ZZZM532

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Aux Hyd Pump
- Part number: 2911092
- Condition: Leaking
- Location: Nr 1 Position
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IND - DURING CRUISE FLIGHT, LOSS HYD SYSTEM 'B' QTY AND PRESSURE.  BOTH HYD 'B' PUMP LOW PRESSURE LIGHTS ILLUMINATED.  PUMPS WERE TURNED OFF IAW AOM.  FOUND HYD 'B' PUMP LEAKING, REMOVED AND REPLACED 'B' PUMP NR 1 PER MM 29-12-11, OPS AND LEAK CHECKS GOOD.  (M)
